# SDR CALA9801241

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 16R CRACKED AT UPPER FLANGE AND LONGERON 16L CRACKED OUT OF UPPER AND LOWER ATTACH CLIP FASTENERS, STA 965.  THE CRACKED AREAS OF LONGERONS WERE REMOVED IAW SRM 51-30-2.  LONGERONS AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-02, FIGURE 18, 51-30-5, AND 51-10-3.
